# SDR 9611419974

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- Engine: Pwa JT8D7B
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Reg
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL, NR 1 ENGINE OIL PRESSURE EXCEEDED NORMAL LIMITS.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE OIL FILTER AND OIL PRESSURE REGULATOR VALVE WITH SERVICEABLE UNITS.
